MAUDE Adverse Event Report: Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number FNAV-DS-SM
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a 23mm navitor vision valve was selected for implant using a small flexnav delivery system (ds).The patient's femoral was observed to be calcified and the right femoral vessel was selected as the access site.No issues were observed with the loading process.During the procedure, fluoroscopy showed that the ds was unable to be advance external iliac artery which was observed to be narrowed.The physician pushed/rotated the ds in an attempt to advance; however, the difficulty remained unchanged.Upon removal from the patient's anatomy, ds was observed to be damaged.A second 23mm, navitor vision valve was replaced using a new small flexnav ds.A stiffer non-abbott wire was replaced and the advancement was initiated.Once again, the ds was unable to advance at the external iliac.Multiple attempts were made to advance narrow anatomy, but the results remained unchanged.Upon removal from the patient's anatomy, ds was observed to be damaged.The physician selected left femoral as the access site.A third 23mm, navitor vision valve was selected for implant using a small flexnav ds and the system was able to be loaded without any issues.The valve was able to be implanted successfully.No issues were observed on the right vascular system while closing them.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.The patient was in a stable condition and subsequently discharged.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
FlexNav Delivery System
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg#3007113487
177 county road b east
st. paul MN 55117 -178
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50863276
Report Number2135147-2026-06420
Device Sequence Number10690364
Product Code NPT
UDI-Device Identifier05415067031372
UDI-Public(01)05415067031372(17)280229(10)11340961
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFNAV-DS-SM
Device Catalogue NumberFNAV-DS-SM
Device Lot Number11340961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown